Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ive been getting headaches... adult content

Only in my eyes for the past week and ive had one bout of diarrhea and today im sick to my stomach. I dont know whats wrong with me but i feel like shit. Is this something i should be seen for?

Answer Question
 
Anonymous

Asked by Anonymous at 11:00 PM on Jun. 23, 2013 in Health

Answers (10)
  • Sure
    staciandababy

    Answer by staciandababy at 11:03 PM on Jun. 23, 2013

  • What have you done differently this week as opposed to any other?
    PartyGalAnne

    Answer by PartyGalAnne at 11:16 PM on Jun. 23, 2013

  • Are you on any meds? When I started taking Paxil, I had horrible headaches & diarrhea. No fun.
    anestheticsex

    Answer by anestheticsex at 11:42 PM on Jun. 23, 2013

  • Have you ever had migraines? Those typically present themselves as pain in one eye or on one side of the head, and sometimes they are accompanied by vomiting, nausea, or diarrhea.
    Ballad

    Answer by Ballad at 11:46 PM on Jun. 23, 2013

  • A week of that and I'd be heading to the doctor.
    tessiedawg

    Answer by tessiedawg at 12:06 AM on Jun. 24, 2013

  • sounds like a migraine to me...minus the diarrhea, but ive heard its common. when i get a really bad migraine i feel like i could throw up, my vision gets blurry, and i basically cant do anything but lay down.

    a sinus headache might do all those things too. especially if the headache is just in your eyes...do your teeth or ears ever ache? if so try some sudafed or head to the doctor to make sure its not a sinus infection.
    okmanders

    Answer by okmanders at 1:20 AM on Jun. 24, 2013

  • Rule of thumb, if symptoms last a week or longer, it's time to call the Dr. GL

    mrsmom110

    Answer by mrsmom110 at 6:40 AM on Jun. 24, 2013

  • Sounds like either a migraine or a sinus infection/headache to me. No, I'm not a doctor, but I get both types of headaches. And, yes, you need to talk to your doctor. Please, call him/her today.
    May-20

    Answer by May-20 at 7:38 AM on Jun. 24, 2013

  • it could be many different things. I'm not sure. I hope everything is ok at the doctors.
    Sillylins

    Answer by Sillylins at 10:17 AM on Jun. 24, 2013

  • If you have a headache with any unusual symptoms then get to the doctor ASAP.

    Do you eat or drink anything with artifical sweetners? They cause migraines and diahrrea.
    tyfry7496

    Answer by tyfry7496 at 10:17 PM on Jul. 21, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN